Opened Access On the functoriality of cohomology of categories

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Muro Jiménez, Fernando
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2006-03
Publicado en: Journal of Pure and Applied Algebra, 204 (3), 455-472.
Tipo de documento: Artículo
Resumen: In this paper we show that the Baues-Wirsching complex used to define cohomology of categories is a 2-functor from a certain 2-category of natural systems of abelian groups to the 2-category of chain complexes, chain homomorphism and relative homotopy classes of chain homotopies. As a consequence we derive (co)localization theorems for this cohomology.
Cita: Muro Jiménez, F. (2006). On the functoriality of cohomology of categories. Journal of Pure and Applied Algebra, 204 (3), 455-472.
Tamaño: 259.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41897

DOI: http://dx.doi.org/10.1016/j.jpaa.2005.05.004

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones